Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 45, NWS New York, NY
NWS New York, NY issued this flash flood warning at Aug 8, 2007, 6:08 AM EDT for Bronx County, New York County, New York. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 8, 2007, 6:08 AM EDT (10:08 UTC)
- Expired
- Aug 8, 2007, 8:15 AM EDT
- In force
- 2 hr
- Issued by
- NWS New York, NY
- Area
- Whole counties
Counties Bronx County, NY, New York County, NY
The radar
The Brookhaven radar (KOKX), 91 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 6:43 AM EDT | FLASH FLOOD | 1 Ne Midtown Manhattan, NY | LANE CLOSURES ON FDR DRIVE BETWEEN 63RD AND 78TH STREETS. |
| Aug 8, 6:46 AM EDT | FLASH FLOOD | Harlem, NY | FLOODING ON THE HARLEM RIVER DRIVE AT 145TH STREET. |
| Aug 8, 6:50 AM EDT | FLASH FLOOD | 1 Ne Midtown Manhattan, NY | SEVERE FLOODING CLOSED FDR DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 10.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 98 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 1372 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KOKX 081009
FFWOKX
NJC017-039-NYC005-047-061-081-085-081215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
608 AM EDT WED AUG 8 2007
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
QUEENS COUNTY IN SOUTHEAST NEW YORK...
RICHMOND COUNTY IN SOUTHEAST NEW YORK...
KINGS COUNTY IN SOUTHEAST NEW YORK...
NEW YORK COUNTY IN SOUTHEAST NEW YORK...
BRONX COUNTY IN SOUTHEAST NEW YORK...
UNION COUNTY IN NORTHEAST NEW JERSEY...
HUDSON COUNTY IN NORTHEAST NEW JERSEY...
* UNTIL 830 AM EDT...
* AT 604 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM AN AREA OF THUNDERSTORMS NEAR SECAUCUS...OR
ABOUT NEAR RIDGEFIELD...MOVING EAST AT 30 MPH.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4072 7442 4059 7448 4048 7427 4046 7373
4089 7379 4091 7390 4075 7415 4068 7414
$$
NVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 5:32 AM EDT, 36 minutes earlier.
Area forecast discussion, Aug 8, 5:32 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
532 AM EDT WED AUG 8 2007
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL TRACK THROUGH SOUTHERN QUEBEC
TODAY...MOVING TOWARDS THE CANADIAN MARITIMES BY LATE TONIGHT. A
WEAK COLD FRONT ASSOCIATED WITH THIS LOW WILL PUSH SOUTH OF THE AREA
LATER THIS AFTERNOON AND EVENING....ALLOWING HIGH PRESSURE TO BUILD
IN THURSDAY. ANOTHER AREA OF LOW PRESSURE WILL TRACK OVER OR JUST TO
OUR SOUTH ONCE AGAIN ON FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
BROAD LOW PRESSURE WILL TRACK THROUGH SOUTHERN QUEBEC TODAY...MOVING
TOWARDS THE CANADIAN MARITIMES BY LATE TONIGHT...AS A DEEPENING
SHORT WAVE DIGS SE THROUGH SOUTHERN ONTARIO INTO NORTHERN NEW
ENGLAND THIS AFTERNOON AND EVENING.
MCS EXTENDING FROM WEST CENTRAL PA AND EAST TO NYC WILL AFFECT THE
REGION EARLY THIS MORNING. LOCALIZED STRONG WINDS POSSIBLE WITH
INDIVIDUAL CELLS AS STRONG MID-LEVEL ROTATION HAS BEEN NOTED WITH A
FEW CELLS ACROSS EASTERN PA...HEADING DUE W TOWARDS NY/NJ METRO. WITH
MUCAPES OF UP TO 2500 J/KG ACROSS NE NEW JERSEY AND NYC...A STRONG
TO SEVERE CELL COULD SURVIVE INTO THE AREA...WITH STRONG WIND
POTENTIAL. OTHER THREAT WILL BE LOCALIZED URBAN FLOODING WITH
TRAINING OF CELLS. MCS ACTIVITY SHOULD MOVE EAST OF THE AREA BY
MID-LATE MORNING.
WITH DEEP WESTERLY FLOW DEVELOPING SHOULD BE ABLE TO GET SOME
PARTIAL SUNSHINE FROM LATE MORNING ON. WITH THIS WSW DOWNSLOPE
FLOW...850 HPA TEMPS BETWEEN 19C...AND MIXING TO THAT LEVEL...AIR
TEMPS SHOULD REALLY RISE. THINKING THAT MOST OF THE AREA SHOULD SEE
TEMPS IN THE 90S...MID 90S IN THE CITY/NE NJ. HAVE GONE CLOSER TO
MAV/FWC BLEND IN THE METRO NYC/NJ AREA AND NEAR MAVS
ELSEWHERE. EVEN WITH SUNSHINE FORECAST LOOKING DECENT THIS AFTERNOON
THINK THAT THE HIGH SOIL MOISTURE WILL ROB HEATING POTENTIAL DUE
TO SLOWER DIABATIC HEATING OF THE GROUND. ON THE OTHER HAND IT MAY
INCREASE MOISTURE CONTENT IN THE LOW-LEVELS.
DEWPOINTS HAVE POOLED INTO THE MID 70S AHEAD OF THE COLD FRONT THIS
MORNING...BUT WITH DEVELOPING WESTERLY FLOW THINK THEY WILL
GRADUALLY MIXING INTO THE UPPER 60S TO AROUND 70 DEGREES FROM LATE
MORNING ON. THIS STILL GETS HEAT INDICES OF AROUND 100 DEGREES
FOR A FEW HRS THIS AFTERNOON ACROSS NYC AND NE NEW JERSEY. WILL
ISSUE HEAT ADVISORY FOR THIS. MID TO UPPER 90S ACROSS MUCH OF THE
REST OF THE AREA.
COLD FRONTAL TIMING THROUGH THE REGION LOOKS TO BE SOME TIME IN THE
LATE AFTERNOON. AFTERNOON CONVECTIVE FORECAST IS TRICKY. WILL
MANY TIME SEE A LOSS OF CONVECTIVE POTENTIAL WITH OVERTURNING OF
THE ATMOSPHERE FROM EARLY MORNING CONVECTION. ADDITIONALLY...A
DEVELOPING DEEP W FLOW FROM LATE MORNING ON WILL GRADUALLY ROB
DEEP MOISTURE. SO HAVE DECREASED POPS FROM CHANCE IN THE MORNING
TO SLIGHT CHANCE IN THE AFTERNOON WITH CONTINUED DRYING AND ALSO
WITH THE BEST SHORTWAVE ENERGY RIDING THROUGH NORTHERN NEW ENGLAND
MIDDAY...AND THEN OFFSHORE DURING THE LATE AFTERNOON. WITH THIS
SAID...IF A STORM DOES DEVELOP...IT WILL BE CAPABLE OF STRONG
WINDS WITH STRONG WESTERLY FLOW ALOFT AND STILL MODERATE DEEP
LAYER SHEAR.
COLD FRONT COMES THROUGH THIS EVENING WITH ANY ISOLATED SHRA/TSRA
ACTIVITY ALONG THE FRONT ENDING. DEEP NW FLOW IN THE WAKE OF THE
SHORTWAVE DIGGING INTO CANADIAN MARITIMES WILL HAVE DRIER
AIR WORKING INTO AREA. HIGH PRESSURE BUILDS INTO CENTRAL NEW ENGLAND
BY DAYBREAK.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
HIGH PRESSURE BUILDS SE THROUGH NEW ENGLAND ON THURSDAY WITH
NORTHERLY FLOW VEERING TO E AND EVENTUALLY SE DURING THE DAY. WITH
REGION STILL ON SOUTHERN BOUNDARY OF WESTERLIES...AND NUMEROUS
IMPULSES RUNNING ALONG IT...WILL HAVE TO CONTINUE TO KEEP AN EYE
ON EASTWARD PROPAGATING MCSS FROM GREAT LAKES. VERY DIFFICULT TO
TIME THESE WITH THE MODELS. AND MODELS HAVE DEFINITE HAD A
NORTHERLY BIAS OVER THE LAST FEW DAYS. CONVECTIVE DEBRIS WILL
LIKELY FILTER SUNSHINE DURING THE DAY.
WITH 850 HPA TEMPS AROUND 15-16C...MIXING TO AROUND 850
C...SURFACE TEMPS SHOULD BE ABLE TO RISE INTO THE LOWER TO MID 80S
(NEAR SEASONABLE) WITH COMFORTABLE HUMIDITY LEVELS. A BIT LOWER
ACROSS THE COAST...WITH MID-LATE AFTERNOON SEA BREEZE DEVELOPMENT.
THE HIGH WILL SLIDE OFF THE COAST THURSDAY EVENING. WILL HAVE TO
WATCH FOR ANY MCS DEVELOPING OVER GREAT LAKES WORKING INTO THE
REGION LATE IN THE DAY AS WARM FRONT AHEAD OF NEXT LOW PRESSURE WAVE
WORKS TOWARDS THE REGION.
THE NEXT SHORTWAVE DIGS FROM THE GREAT LAKES INTO THE NORTHEAST ON
FRIDAY...WITH SURFACE LOW PRESSURE TRACKING ACROSS OR JUST SOUTH OF
THE AREA WITH SHRA/TSRA ACTIVITY EXPECTED DURING THE DAY. WITH
CLOUD COVER AND SHRA ACTIVITY TEMPS MAY ACTUALLY RUN A FEW DEGREES
BELOW SEASONABLE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FRONTAL BOUNDARY EXITS THE REGION FRIDAY NIGHT AND CONTINUES TO MOVE
OFF THE COAST SATURDAY MORNING. THIS WILL LEAD TO A DRY WEEKEND AND
FIRST PART OF THE NEW WEEK AS HIGH PRESSURE BUILDS INTO THE
TRI-STATE AREA FROM GREAT LAKES REGION. AFTER A DRY WEEKEND AND
MONDAY...THE THREAT OF SHOWERS AND THUNDERSTORMS RETURN FOR TUESDAY
AS A COLD FRONT APPROACHES.
TEMPERATURES WILL BE AT OR SLIGHTLY BELOW NORMAL FOR SATURDAY AS
HIGHS REACH THE LOWER 80S. SUNDAY AND MONDAY WILL BE WARMER AS
TEMPERATURES BECOME MORE SEASONABLE. HIGHS BOTH DAYS WILL REACH THE
MIDDLE TO UPPER 80S. OVERNIGHT LOWS WILL DROP INTO THE UPPER 60S AND
LOWER 70S EACH NIGHT THROUGH THE PERIOD.
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
MCS APPROACHING FROM EASTERN PA WILL MOVE INTO THE LOWER HUDSON
VALLEY AND NYC AREA BY 06Z WITH SHOWERS AND EMBEDDED CONVECTION.
MVFR VSBYS IN HAZE MAY BRIEFLY DROP INTO THE IFR CATEGORY WITH
LOCALIZED DOWNPOURS. BOTH KJFK AND KGON REPORTING LOW IFR
CONDITIONS WITH STRATUS/FOG ADVECTING OFF THE ATLANTIC. THIS
SHOULD BE SHORT-LIVED AT KJFK WITH CONVECTION HELPING TO MIX OUT
THE LOWER CEILINGS AND VSBYS. FARTHER EAST...KGON WILL LIKELY STAY
LIFR TROUGH 10Z...OR ABOUT THE TIME THE MCS ARRIVES. PCPN WILL
WORK ACROSS KBDR AND KISP BETWEEN 08Z AND 12Z.
BY MID MORNING...VFR CONDITIONS AS WINDS VEER AROUND TO THE W AND
THEN NW IN THE EVENING WITH THE PASSAGE OF THE COLD FRONT. KGON
WILL LIKELY SEE THE HAZE HANG IN THROUGH LATE AFTERNOON.
OUTLOOK FOR 06Z THU THROUGH SUN...VFR WED NIGHT INTO THU WITH
HIGH PRESSURE BUILDING ACROSS THE REGION. YET ANOTHER LOW PRESSURE
SYSTEM MAY BRING MORE SHOWERS WITH MVFR CONDITIONS FRI INTO EARLY
SAT. VFR CONDITIONS ARE FORECAST THEREAFTER WITH HIGH PRESSURE
BUILDING EASTWARD FROM THE OHIO VALLEY.
&&
.MARINE...
WITH LOW PRESSURE MOVING ACROSS UPSTATE NEW YORK AND NORTHERN NEW
ENGLAND TODAY AND INTO THE CANADIAN MARITIMES THIS EVENING...A S FLOW
OVER THE WATERS WILL TURN W-SW AND INCREASE TODAY. SEAS ON THE OCEAN
WILL LIKELY BUILD TO MINIMAL SCA LEVELS THIS AFTERNOON AND
EVENING...SO HAVE CONTINUED WITH THE SCAHS. WINDS SHIFT TO THE N
TONIGHT BEHIND THE COLD FRONT THIS EVENING AND SEAS SHUOLD GRADUALLY
SUBSIDE...BUT SHOULD REMAIN ABOVE SCA CRITERIA INTO THIS EVENING.
WEAK HIGH PRESSURE BRIEFLY FOLLOWS FOR THU AND THU EVENING. AN E-SE
FLOW UP TO 10-15 KT ON THE OCEAN MAY BUILD SEAS AS HIGH AS 4 FT...BUT
SCA CRITERIA SEAS ARE UNLIKELY.
OTHERWISE...WINDS AND SEAS THROUGH THE FORECAST PERIOD SHOULD REMAIN
BELOW ADVISORY LEVELS ON ALL WATERS.
&&
.HYDROLOGY...
BETWEEN 1 AND 1 1/2 INCHES BASIN AVERAGE EARLY THIS MORNING...WITH
LOCALLY HIGHER AMOUNTS. ISOLATED CONVECTION THIS AFTERNOON MAY
PRODUCE LOCALIZED 1 INCH PLUS RAINS. LOCALIZED URBAN FLOODING WOULD
BE MAIN THREAT THIS MORNING...WITH SOME RISES ON SMALL CREEKS AND
STREAMS THIS MORNING.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...HEAT ADVISORY FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
NYZ072>076.
NJ...HEAT ADVISORY FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
NJZ003>006-011.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM NOON TODAY TO 11
PM EDT THIS EVENING FOR ANZ350-353.
&&
SYNOPSIS...NV
NEAR TERM...NV
SHORT TERM...NV
AVIATION...DW
MARINE...BG
HYDROLOGY...NVHazardous weather outlook, Aug 8, 4:39 AM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 439 AM EDT WED AUG 8 2007 CTZ005>012-NJZ002-NYZ067>071-077>081-090845- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM- ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 439 AM EDT WED AUG 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA THIS MORNING. THESE THUNDERSTORMS WILL PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAINFALL RESULTING IN MINOR URBAN AND SMALL STREAM FLOODING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ003>006-011-NYZ072>076-090845- BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS- 439 AM EDT WED AUG 8 2007 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON... THE COMBINATION OF TEMPERATURES RISING INTO THE LOWER TO MID 90S ALONG WITH HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES AROUND 100 DEGREES FOR SEVERAL HOURS DURING THE AFTERNOON THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA THIS MORNING. THESE THUNDERSTORMS WILL PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAINFALL RESULTING IN MINOR URBAN AND SMALL STREAM FLOODING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ330-335-338-340-345-350-353-355-370-090845- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- WATERS FROM MONTAUK POINT NY TO SANDY HOOK NJ FROM 20 TO 40 NM- 439 AM EDT WED AUG 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA THIS MORNING. THESE THUNDERSTORMS WILL PRODUCE INTENSE LIGHTNING AND WINDS UP TO 30 KT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 8, 5:04 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 504 AM EDT WED AUG 8 2007 NJZ003>006-011-NYZ072>075-081000- BERGEN-BRONX-EASTERN PASSAIC-ESSEX-HUDSON-KINGS (BROOKLYN)-NEW YORK (MANHATTAN)-RICHMOND (STATEN IS.)-UNION- 504 AM EDT WED AUG 8 2007 ...A LINE OF STRONG THUNDERSTORMS WILL IMPACT ESSEX...HUDSON...NEW YORK...RICHMOND...SOUTHEASTERN BERGEN...SOUTHEASTERN PASSAIC...UNION...WESTERN BRONX AND WESTERN KINGS COUNTIES... AT 502 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MILLBURN...AND MOVING EAST AT 20 MPH. INTENSE CLOUD TO GROUND LIGHTNING...AND WINDS UP TO 45 MPH ARE EXPECTED WITH THESE STORM. IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 1/2 INCHES AN HOUR...IS OCCURRING WITH THESE STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF POOR DRAINAGE AREAS. NV
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 3:56 AM EDT | Heat Advisory | OKX | Bronx, Kings, New York, Richmond | 14 hr |
| Aug 8, 6:08 AM EDT | Flash Flood Warning | OKX | Bronx, Kings, New York, Queens, Richmond | 2 hr |
| Aug 8, 6:28 AM EDT | Tornado Warning | OKX | Kings, Richmond | 32 min |
| Aug 8, 6:30 AM EDT | Special Marine Warning | OKX | 30 min | |
| Aug 8, 6:50 AM EDT | Tornado Warning | OKX | Kings, Nassau, Queens | 25 min |
| Aug 8, 7:32 AM EDT | Special Marine Warning | OKX | 43 min | |
| Aug 8, 8:10 AM EDT | Special Marine Warning | OKX | 65 min | |
| Aug 8, 9:10 AM EDT | Special Marine Warning | OKX | 33 min | |
| Aug 8, 9:13 AM EDT | Special Marine Warning | OKX | 82 min |
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.